On the norming of periodic analogoues of normed function spaces
Doklady Akademii Nauk, Tome 264 (1982) no. 2, pp. 271-274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_2_a2,
author = {V. I. Burenkov and M. L. Gol'dman},
title = {On the norming of periodic analogoues of normed function spaces},
journal = {Doklady Akademii Nauk},
pages = {271--274},
year = {1982},
volume = {264},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_2_a2/}
}
V. I. Burenkov; M. L. Gol'dman. On the norming of periodic analogoues of normed function spaces. Doklady Akademii Nauk, Tome 264 (1982) no. 2, pp. 271-274. http://geodesic.mathdoc.fr/item/DAN_1982_264_2_a2/